Follow
Luis Caffarelli
Title
Cited by
Cited by
Year
An extension problem related to the fractional Laplacian
L Caffarelli, L Silvestre
Communications in partial differential equations 32 (8), 1245-1260, 2007
29132007
Partial regularity of suitable weak solutions of the Navier‐Stokes equations
L Caffarelli, R Kohn, L Nirenberg
Communications on pure and applied mathematics 35 (6), 771-831, 1982
18471982
Fully nonlinear elliptic equations
LA Caffarelli, X Cabré
American Mathematical Soc., 1995
18161995
Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth
LA Caffarelli, B Gidas, J Spruck
Communications on Pure and Applied Mathematics 42 (3), 271-297, 1989
13521989
First order interpolation inequalities with weights
L Caffarelli, R Kohn, L Nirenberg
Compositio Mathematica 53 (3), 259-275, 1984
12741984
The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian
L Caffarelli, L Nirenberg, J Spruck
10471985
Existence and regularity for a minimum problem with free boundary.
LA Caffarelli, HW Alt
Walter de Gruyter, Berlin/New York 1981 (325), 105-144, 1981
9511981
Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation
LA Caffarelli, A Vasseur
Annals of Mathematics, 1903-1930, 2010
9422010
Interior a priori estimates for solutions of fully non-linear equations
LA Caffarelli
Annals of Mathematics 130 (1), 189-213, 1989
7411989
The dirichlet problem for nonlinear second‐order elliptic equations I. Monge‐ampégre equation
L Caffarelli, L Nirenberg, J Spruck
Communications on pure and applied mathematics 37 (3), 369-402, 1984
6961984
Regularity theory for fully nonlinear integro‐differential equations
L Caffarelli, L Silvestre
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
6372009
Interior W2, p Estimates for Solutions of the Monge-Ampere Equation
LA Caffarelli
Annals of Mathematics, 135-150, 1990
5891990
Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian
LA Caffarelli, S Salsa, L Silvestre
Inventiones mathematicae 171, 425-461, 2008
5512008
Variational problems with two phases and their free boundaries
HW Alt, LA Caffarelli, A Friedman
Transactions of the American Mathematical Society 282 (2), 431-461, 1984
5451984
Progress in nonlinear differential equations and their applications
H Brezis, A Ambrosetti, TA Bahri, F Browder, L Caffarelli, LC Evans, ...
Université Pierre et Marie Curie, Paris and Rutgers University, New …, 2005
5412005
On W1,p estimates for elliptic equations in divergence form
LA Caffarelli, I Peral
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
5101998
The regularity of mappings with a convex potential
LA Caffarelli
Journal of the American Mathematical Society 5 (1), 99-104, 1992
5031992
The regularity of free boundaries in higher dimensions
LA Caffarelli
4881977
A geometric approach to free boundary problems
LA Caffarelli, S Salsa
American Mathematical Soc., 2005
4742005
The obstacle problem revisited
LA Caffarelli
Journal of Fourier Analysis and Applications 4 (4), 383-402, 1998
4731998
The system can't perform the operation now. Try again later.
Articles 1–20